MathSciNet Relay Station
MathSciNet bibliographic data
MR1642144 (99g:34058) 34B15 (34C25 47H15 47N20)
Zhang, Meirong A relationship between the periodic and the Dirichlet BVPs of singular differential equations. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 5, 1099–1114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement